# SDR VNAA202407110025

- Difficulty date: June 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341707
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC FROM NRC 00084': AFTER REMOVAL, CORROSION ON RH LOWER WEB AT BULKHEAD FS 280.00 RBL 12 ABOVE FLOOR.   CORROSION ON RH LOWER WEB AT BULKHEAD FS 280.00 RBL 12 ABOVE FLOOR WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPAIRED PER CRJ-900 SRM 53-11-10-201-004-A01
